I can't stop crying, what's wrong with me?!
Question: I'm not pregnant! And I haven't had a period in 6 months, but recently started taking birth control pills to regulate my cycle. Could the pills be causing my emotional break downs? I cry for sad songs, sad shows/commercials, and I feel like I'm driving everyone around me crazy; that they're being forced to walk on egg shells to keep me from balling my eyes out. What is wrong with me?
Answers: I'm not pregnant! And I haven't had a period in 6 months, but recently started taking birth control pills to regulate my cycle. Could the pills be causing my emotional break downs? I cry for sad songs, sad shows/commercials, and I feel like I'm driving everyone around me crazy; that they're being forced to walk on egg shells to keep me from balling my eyes out. What is wrong with me?
hun, it sounds like you are suffering from some depression. I believe you can go through some emotional turmoil, with Irregular periods, but the crying all the time is a SURE sign of depression...Speak with your Dr. about a possible anti-depressant..WAIT: depending on your age..I would not advise anti-depressants if you are sexually active, as they (anti-depressants) due cause loss of libido. But, as I've learned myself, I'd rather be happy and let everyone else be happy aswell, then to worry about pro-longed orgasams. Make a Drs. appt. and tell him what your symptons are and go from there..good luck hun!
It is most likely the hormones in the birth control pills making your body go all out of whack. You need to go back to the dr. and see maybe about going on one of the bc pills that has the lower amount of hormones in it.
A change in hormones can definatly have an effect on your emotions, especially the hormones in birth control. Talk to your doctor about getting lower hormone levels or a different birth control...or just keep crying.
Hunny the pill can cause depression. I would call or go see your doctor about this. This is not somthing to paly around with. Good luck hun, hang in there.
I had the same problem and it was weird cause Im not 'the crying type' I told my doctor, and they lowered the levels of hormones in my pills - helped a lot.
wow sounds like helen but she does not take anything its jus natural for her
Get thyroid checked
bc never did that to me..
did you have a doc. give you a preg. test?
it could just be your age and hormones.
it could be your BC pills, but sounds like a good ole case of depression....
Best to talk to your doctor. You may need to switch to another birth control medication.
don't worry most females are DRAMA queens, its normal.
your birth control might have to many horemones in it so I would go to the doctor and see what he thinks!!
Well every hormone in you body is shifting. (a lot like pregnancy, although your not pregnant) The same process is going on. Everything is adjusting to the new changes and they are getting suited up for the new dose of hormones you are getting from the pill. Hang in there, those around you should love you and support you rather they know whats going on or not! Hang in there, it normally take a few weeks to let your body get adjusted. After that you will be back to normal! :)
"U"r not happy...nothing is "WRONG" w/u just unhappiness; try new friends; new places; new environment.... "U" ... Will be amazed of the change...
... "U" r emotional [& emotional ppl.have a higher "IQ" then the rest of them]; just do some meditation "Alone"; go out dancing.....
Bless your heart, love.
Hard to tell..It could definitely be the pills, they do make you emotional, but you could be depressed. This time of the year is the most common for people to get down in the dumps. It's called SAD or Seasonal Affective Disorder. I feel that way sometimes too. I think the best thing to do is just try to think of things that make you happy. I saw a study done that says people are happier who think of 10 things to be thankful for each day..Sometimes that's a bit of a stretch, though..
Itz The Pills .. Check With The Doctor If This Is Normal
Nothing is wrong with you. Hormones maintain a very delicate balance, and you just f*cked with it big time. I'm going through menopause, and I do the same thing, except I live alone so I can't drive anyone but me crazy, I'm doing a good job of it. I think that once your body gets used to the hormonal change, it'll stop. Or perhaps this isn't the right pill for you. They make zillions of strengths you may need a different one.
See if you can change your pills because some kinds can cause depression, one of my best girl friends was depressed (with all the exact symtoms you describe) for nearly two years and eventually I got her to go to her doctor about it, it turned out to be the type of BC pills she was on, so I would think you should go and talk to your doctor about how you feel and see if you can get yours changed too. She changed hers a year and a half ago and she's back to normal now